# SDR UPS97424009

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2716.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND DURING REPAIR ON NRC 764826 FRAME DAMAGE AT BS 2716.60 ABOUT 30 INCHES ABOVE LT APU ACCESS DOOR.  REPAIRED FRAME DAMAGE AT BS 2716.60 ABOUT 30 INCHES ABOVE LT APU ACCESS DOOR IAW SRM 51-40-03 FIG 1.
